Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 509, NWS Norman, OK

October 13, 20127 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2012, 7:59 PM CDT for 7 counties in Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2012, 7:59 PM CDT (00:59 UTC)
Expired
Oct 13, 2012, 9:00 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Coal County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 157 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 8:05 PM CDTTSTM WND GST 804 Sw Lehigh, OK
Oct 13, 8:15 PM CDTHAIL 11 Sw Kingston, OK
Oct 13, 8:30 PM CDTTSTM WND GST 50Atoka, OKSEVERAL TREE BRANCHES DOWN ALL OVER TOWN AND A FEW TREE TOPS BLOWN OUT OF TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 1:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS54 KOUN 140059
SVROUN
OKC005-013-019-029-069-085-095-140200-
/O.NEW.KOUN.SV.W.0509.121014T0059Z-121014T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM
  5 MILES SOUTHWEST OF LEBANON...TO JUST EAST OF TISHOMINGO...AND WERE
  MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADILL...TISHOMINGO...ATOKA...COALGATE...MARIETTA...KINGSTON...
  CADDO...OAKLAND...MANNSVILLE...RAVIA...WAPANUCKA...STRINGTOWN...
  TUSHKA...LEHIGH...MILBURN...SILO...CANEY...KENEFIC...
  BROMIDE AND PHILLIPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3390 9664 3392 9666 3384 9677 3387 9680
      3385 9685 3386 9688 3396 9691 3394 9698
      3389 9698 3384 9704 3386 9707 3385 9709
      3382 9705 3381 9709 3374 9709 3372 9714
      3405 9711 3468 9610 3428 9586
TIME...MOT...LOC 0052Z 238DEG 49KT 3395 9699 

$$
1 follow-up statement
798 
WWUS54 KOUN 140130
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT SAT OCT 13 2012

OKC019-140137-
/O.CAN.KOUN.SV.W.0509.000000T0000Z-121014T0200Z/
CARTER OK-
830 PM CDT SAT OCT 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CARTER
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.

LAT...LON 3390 9664 3392 9666 3384 9677 3387 9680
      3387 9683 3385 9685 3386 9688 3396 9691
      3395 9700 3389 9698 3384 9704 3385 9704
      3403 9699 3468 9610 3428 9586
TIME...MOT...LOC 0127Z 239DEG 46KT 3402 9662 

$$

OKC005-013-029-069-085-095-140200-
/O.CON.KOUN.SV.W.0509.000000T0000Z-121014T0200Z/
BRYAN OK-MARSHALL OK-COAL OK-ATOKA OK-JOHNSTON OK-LOVE OK-
830 PM CDT SAT OCT 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
CDT FOR NORTHWESTERN BRYAN...MARSHALL...SOUTHEASTERN COAL...
SOUTHWESTERN ATOKA...SOUTHEASTERN JOHNSTON AND EXTREME EASTERN
LOVE COUNTIES...

AT 820 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR WOODVILLE...OR ABOUT 9 MILES EAST SOUTHEAST OF MADILL...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...ATOKA...COALGATE...KINGSTON...CADDO...
OAKLAND...WAPANUCKA...STRINGTOWN...TUSHKA...LEHIGH...MILBURN...
SILO...CANEY...KENEFIC...PHILLIPS...ARMSTRONG...MEAD...WOODVILLE
AND FILLMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3390 9664 3392 9666 3384 9677 3387 9680
      3387 9683 3385 9685 3386 9688 3396 9691
      3395 9700 3389 9698 3384 9704 3385 9704
      3403 9699 3468 9610 3428 9586
TIME...MOT...LOC 0125Z 239DEG 46KT 3402 9662 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:42 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 13, 6:42 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT SAT OCT 13 2012

.DISCUSSION...
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

&&

.AVIATION...
MVFR CONDITIONS ARE POSSIBLE NEAR AND EAST OF KPNC-KSPS
THROUGH 04Z...THEN HAVE HIGH CONFIDENCE VFR CONDITIONS
WILL PREVAIL.

ADDED MVFR CEILING MENTION NEAR KOKC...KSPS...KOUN...AND KPNC
THROUGH 02 OR 03Z WHERE CONFIDENCE OF OCCURRENCE IS MODERATE.
KLAW MAY BE BRIEFLY AFFECTED AS WELL...THOUGH CONFIDENCE IS TOO
LOW TO MENTION.

BELIEVE MOST...IF NOT ALL...TSRA WILL BE EAST OF THE
TAF SITES BY 00Z. KOUN MAY BE THE ONLY EXCEPTION.

GUSTY WINDS SHOULD QUICKLY SUBSIDE BY 02Z.

WINDS WILL SHIFT TO A NORTHERLY DIRECTION 03-10Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT SAT OCT 13 2012/

..SEVERE THUNDERSTORMS EXPECTED THROUGH 1 AM CDT TONIGHT
SOUTHEAST OF A CHEROKEE TO QUANAH LINE...

DISCUSSION...
THE MAIN CONCERN IS ONGOING SEVERE THUNDERSTORMS.

CURRENT STORMS NEAR A SEYMOUR TO EL RENO LINE HAVE DEVELOPED JUST
AHEAD AND EAST OF THE DRYLINE. GENERALLY THINK THESE STORMS WILL
CONGEAL INTO ONE MAIN LINE BY 7 PM CDT NEAR AN ARCHER CITY TO ADA
LINE AND QUICKLY MOVE EAST...LIKELY EXITING ATOKA AND BRYAN
COUNTIES BY 1 AM CDT. THINK THE LATEST HRRR RUNS HANDLE THIS
WELL.

THE MAIN HAZARD IS DAMAGING WINDS UP TO 70 MPH...ESPECIALLY ONCE
STORMS FORM INTO ONE MAIN LINE. A COLD POOL OF AIR SEEMS TO BE
DEVELOPING WITH THE LINE OF STORMS FROM FREDERICK TO EL RENO
WHICH WILL ONLY GET STRONGER OVER THE NEXT FEW HOURS. NOT TO
MENTION...FORCING FROM THE APPROACHING MID/UPPER LOW/TROUGH OVER
WESTERN KANSAS AND THE PANHANDLES WILL ALLOW THE LINE OF STORMS
TO GROW AND PERHAPS ACCELERATE OVER THE NEXT SEVERAL HOURS.

THERE IS A POTENTIAL FOR TORNADOES AND LARGE HAIL UP TO GOLF
BALLS WITH DISCRETE SUPERCELLS AHEAD OF THE MAIN DEVELOPING
LINE...WHICH APPEARS TO BE MOST LIKELY SOUTHEAST OF A KNOX
CITY TO OKLAHOMA CITY TO CHANDLER LINE. LOW LCLS WITH SURFACE
DEWPOINTS AROUND 70 DEGREES...50-100 J/KG 0-3KM MLCAPE...AND
0-1 KM SRH 150 TO 300 M2/S2 SUPPORT LOW LEVEL ROTATING
SUPERCELLS. ANY SUPERCELLS WILL MOVE NORTHEAST AROUND
50 MPH.

ALL SEVERE STORMS WILL END BY 1 AM CDT TONIGHT.

BEYOND TONIGHT...GENERALLY DRY AND QUIET WEATHER WILL
PREVAIL. DID NOT CHANGE ANYTHING BEYOND SUNDAY.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  80  53  83 /  70   0   0   0
HOBART OK         51  82  51  82 /  10   0   0   0
WICHITA FALLS TX  55  83  54  86 /  70   0   0   0
GAGE OK           48  81  43  86 /  10   0   0   0
PONCA CITY OK     53  79  48  81 /  40   0   0   0
DURANT OK         60  82  54  84 / 100   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17
Hazardous weather outlook, Oct 13, 4:10 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT SAT OCT 13 2012

OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
410 PM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 1 AM CDT TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS...SOUTHEAST OF A CHEROKEE
TO HOBART TO QUANAH LINE.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A CHEROKEE TO HOBART TO QUANAH LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS NOW THROUGH 1 AM CDT TONIGHT.

IMPACTS...
THE MAIN HAZARD IS DAMAGING WIND GUSTS UP TO 70 MPH.

GOLF BALL SIZED HAIL AND A FEW TORNADOES ARE POSSIBLE WITH DISCRETE
SUPERCELLS AHEAD OF THE MAIN LINE OF STORMS SOUTH OF A KNOX CITY TO
OKLAHOMA CITY TO CHANDLER LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS ARE URGED TO REMAIN ALERT AND PAY CLOSE ATTENTION
TO THE LATEST WARNINGS AND FORECASTS DUE TO ONGOING SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE AREA WHICH DEVELOPED
JUST AHEAD AND EAST OF A DRYLINE WILL FORM ONE MAIN LINE BY 7 PM CDT NEAR
AN ARCHER CITY TO ADA LINE AS FORCING FROM AN APPROACHING MID/UPPER TROUGH
INCREASES. THIS LINE WILL QUICKLY MOVE EAST AROUND 50 MPH AND INTO EASTERN
OKLAHOMA BY 1 AM CDT TONIGHT.

A FEW DISCRETE SUPERCELL THUNDERSTORMS SOUTHEAST OF THE MAIN LINE OF STORMS
WILL AFFECT LOCATIONS SOUTH OF A KNOX CITY TO OKLAHOMA CITY TO CHANDLER LINE
THROUGH AT LEAST 7 PM CDT. THESE STORMS MAY PRODUCE TORNADOES AND LARGE HAIL
UP TO THE SIZE OF GOLF BALLS. THE DEVELOPING LINE OF STORMS MAY OVERTAKE
ANY DISCRETE SUPERCELLS AFTER 7 PM CDT.

DUE TO MODERATE INSTABILITY AND UNSEASONABLY STRONG WIND SHEAR...SOME
STORMS WILL BE SEVERE THROUGH 1 AM CDT TONIGHT.

ALL STORMS AND THE SEVERE WEATHER THREAT WILL END BY 1 AM CDT TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL AROUND AN INCH OR TWO FROM STORMS MAY CAUSE
MINOR FLOODING ANYWHERE SOUTHEAST OF A CHEROKEE TO HOBART TO QUANAH LINE
THROUGH 1 AM CDT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL OCCUR FROM SUNDAY THROUGH THE END OF NEXT
WEEK. OUR NEXT CHANCE FOR THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS
AN UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

MBS

In the hours before

Special weather statement, Oct 13, 6:43 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SAT OCT 13 2012

OKZ027-038-039-044-045-140015-
COTTON OK-GRADY OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
643 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...SOUTHERN
GRADY...NORTHWESTERN JEFFERSON...STEPHENS AND SOUTHEASTERN
COMANCHE COUNTIES UNTIL 715 PM CDT...

AT 638 PM CDT...A STRONG AREA OF THUNDERSTORMS WAS LOCATED FROM NEAR
WALTERS...TO DUNCAN...TO MARLOW MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...WALTERS...COMANCHE...TEMPLE...BRAY...EMPIRE CITY...
VELMA...HASTINGS...ADDINGTON...CORUM...WAURIKA LAKE...HULEN AND
COX CITY.

LAT...LON 3418 9843 3445 9839 3480 9773 3441 9757
      3421 9790 3417 9811
TIME...MOT...LOC 2338Z 245DEG 53KT 3438 9832
Special weather statement, Oct 13, 6:47 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SAT OCT 13 2012

OKZ025-028-029-140030-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
647 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 730
PM CDT...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
NEWCASTLE...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...NEWCASTLE...NOBLE...BLANCHARD...GOLDSBY...COLE...
LAKE THUNDERBIRD...STANLEY DRAPER LAKE AND TINKER AIR FORCE BASE.

LAT...LON 3516 9714 3503 9766 3526 9766 3546 9733
TIME...MOT...LOC 2343Z 245DEG 53KT 3518 9760
Special weather statement, Oct 13, 6:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT SAT OCT 13 2012

OKZ025-028-029-140030-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
654 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 730
PM CDT...

AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWCASTLE...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...STELLA...CHOCTAW...NEWCASTLE...HARRAH...BLANCHARD...
NICOMA PARK...STANLEY DRAPER LAKE AND TINKER AIR FORCE BASE.

LAT...LON 3507 9766 3529 9767 3559 9716 3532 9714
TIME...MOT...LOC 2347Z 231DEG 45KT 3522 9757
Special weather statement, Oct 13, 7:08 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SAT OCT 13 2012

OKZ031-032-041>043-046>048-050>052-140030-
SEMINOLE OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-PONTOTOC OK-
LOVE OK-MURRAY OK-COAL OK-HUGHES OK-CARTER OK-
708 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE...BRYAN...
MARSHALL...JOHNSTON...ATOKA...PONTOTOC...LOVE...EASTERN MURRAY...
COAL...HUGHES AND SOUTHEASTERN CARTER COUNTIES UNTIL 730 PM CDT...

AT 701 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ALLEN...TO MILL CREEK...TO LAKE MURRAY. THESE STORMS WERE MOVING
NORTHEAST AROUND 50 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...ADA...DURANT...SULPHUR...HOLDENVILLE...LONE GROVE...
MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...WETUMKA...
MARIETTA...KINGSTON...DICKSON...BYNG...COLBERT...ALLEN...CADDO AND
ROFF.

LAT...LON 3451 9568 3451 9578 3416 9578 3415 9596
      3395 9594 3385 9576 3384 9615 3368 9635
      3389 9659 3382 9676 3396 9691 3385 9709
      3372 9711 3392 9721 3382 9744 3395 9756
      3528 9635 3529 9599 3468 9609 3459 9567
TIME...MOT...LOC 0001Z 239DEG 94KT 3433 9680
Special weather statement, Oct 13, 7:45 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SAT OCT 13 2012

OKZ043-046>048-050>052-140115-
BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-LOVE OK-COAL OK-CARTER OK-
746 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...MARSHALL...
JOHNSTON...ATOKA...EASTERN LOVE...SOUTHEASTERN COAL AND
SOUTHEASTERN CARTER COUNTIES UNTIL 815 PM CDT...

AT 743 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
COALGATE...TO FILLMORE...TO MADILL. THESE STORMS WERE MOVING
NORTHEAST NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...
MARIETTA...KINGSTON...CADDO...OAKLAND...MANNSVILLE...RAVIA...
WAPANUCKA...THACKERVILLE...STRINGTOWN...TUSHKA...LEHIGH...MILBURN...
SILO AND CANEY.

LAT...LON 3414 9597 3383 9659 3392 9666 3382 9676
      3386 9688 3396 9691 3394 9698 3385 9701
      3385 9709 3383 9705 3374 9709 3372 9716
      3374 9717 3405 9722 3409 9716 3468 9609
      3468 9597 3451 9578 3425 9578
TIME...MOT...LOC 0043Z 240DEG 48KT 3428 9645
Special weather statement, Oct 13, 7:46 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 745 PM
CDT SAT OCT 13 2012

OKZ043-046>048-050>052-140115-
BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-LOVE OK-COAL OK-CARTER OK-
746 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...MARSHALL...
JOHNSTON...ATOKA...EASTERN LOVE...SOUTHEASTERN COAL AND
SOUTHEASTERN CARTER COUNTIES UNTIL 815 PM CDT...

AT 743 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
COALGATE...TO FILLMORE...TO MADILL. THESE STORMS WERE MOVING
NORTHEAST NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...
MARIETTA...KINGSTON...CADDO...OAKLAND...MANNSVILLE...RAVIA...
WAPANUCKA...THACKERVILLE...STRINGTOWN...TUSHKA...LEHIGH...MILBURN...
SILO AND CANEY.

LAT...LON 3414 9597 3383 9659 3392 9666 3382 9676
      3386 9688 3396 9691 3394 9698 3385 9701
      3385 9709 3383 9705 3374 9709 3372 9716
      3374 9717 3405 9722 3409 9716 3468 9609
      3468 9597 3451 9578 3425 9578
TIME...MOT...LOC 0043Z 240DEG 48KT 3428 9645

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:08 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston, Love and 3 more22 min
Oct 13, 7:45 PM CDTSpecial Weather StatementOUNAtoka, Johnston, Marshall30 min
Oct 13, 7:46 PM CDTSpecial Weather StatementOUNAtoka, Johnston, Marshall29 min
Oct 13, 8:36 PM CDTSpecial Weather StatementOUNAtoka24 min
Oct 13, 8:54 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall66 min
Oct 13, 9:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan62 min
Oct 13, 10:02 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Marshall3 hr
Oct 13, 10:04 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Marshall3 hr
Oct 13, 10:30 PM CDTFlash Flood WarningOUNBryan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.